# SDR AALA20070849

- Difficulty date: May 13, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT AFT GALLEY PARTITION MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT AFT GALLEY PARTITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
